# SDR DALA2014110305894

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP L/E HAS DEEP CHAFE DAMAGE DUE TO CONTACT WITH OTBD SIDE OF AFT TRUNNION MOVEABLE FAIRING.  CUT OUT DAMAGE AREA AND FABRICATED AND INSTALLED PERMANENT REPAIR IAW SRM.
